# SDR BAQA200700003

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N520CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6537
- Aircraft time: 1,255 hours, 6,762 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Engine
- Component: Engine, Tmeca, ARRIEL2C
- Component part number: 0292005360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE GROUND RUNS, STARTED NR 1 ENGINE AND NR 2 ENGINES TO PERFORM REQUIRED MAINTENANCE CHECKS AFTER INSPECTION OF AIRCRAFT AND ENGINES. SHUTDOWN ENGINES TO MAKE TAILROTOR BLADE WEIGHT CHANGE. ATTEMPTED TO START NR 1 ENGINE AND IT WOULD NOT TURN.  ATTEMPTED TO MANUALLY ROTATE COMPRESSOR AND COULD NOT.  REMOVED STARTER/GENERATOR AND ATTEMPTED TO TURN COMPRESSOR.  STILL WOULD NOT TURN.  AFTER ENGINE COOLED DOWN, WAS ABLE TO TURN COMPRESSOR BY HAND AND HEARD TURBINE RUB.  HP TURBINE DISK IS RUBBING. CHANGING MODULE 2 AND 3 OF AFFECTED ENGINE.  PILOT REPORTED NO ABNORMITIES DURING FIRST RUN OF NR 1 ENGINE.
